# SDR UALA2012120707074

- Difficulty date: December 7, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 89,976 hours, 10,739 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1200 RIGHT FAIL SAFE CHORD ONE HOLE CRACKED.  REMOVED DAMAGE.  MFG AND INSTALL REPAIR PARTS IAW SRM 51-70-11.
